# SDR AALA201508089006

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,101 hours, 22,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED INDICATION FOR 2L DOOR IS INTERMITTENT ON THE ECAM DOORS PAGE.  INSPECTED & CLEANED GIRT BAR AREA.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
